![]() |
Volumn 9, Issue 9, 2000, Pages 794-803
|
Quantum Smoluchowski equation
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
EQUATIONS OF MOTION;
FRICTION;
INTEGRAL EQUATIONS;
MATHEMATICAL MODELS;
QUANTUM THEORY;
CALDEIRA LEGGETT MODEL;
QUANTUM BROWNIAN MOTION;
QUANTUM SMOLUCHOWSKI EQUATION;
SMOLUCHOWSKI LIMIT;
BROWNIAN MOVEMENT;
|
EID: 0033696310
PISSN: 00033804
EISSN: None
Source Type: Journal
DOI: 10.1002/1521-3889(200010)9:9/10<794::AID-ANDP794>3.0.CO;2-J Document Type: Article |
Times cited : (38)
|
References (12)
|